1 doctor weighed in:

I had vaginitis and was given leezole tablets 2 insert, what is supposed to happen when i insert the tablets it has been a week since i finished the tablets and i had a blackish brown discharge 2day

1 doctor weighed in
Dr. Joy Jackson
Family Medicine

In brief: After

After you insert the tablets they dissolve and the medication is absorbed into the vagina and erradicates the yeast.
The black/brown discharge may be the beginning of your menstrual cycle or may represent another infectious process, perhaps a bacteria not a yeast. If it persists or causes irritation, itching, or burning see your doctor for evaluation and treatment. Good luck.

In brief: After

After you insert the tablets they dissolve and the medication is absorbed into the vagina and erradicates the yeast.
The black/brown discharge may be the beginning of your menstrual cycle or may represent another infectious process, perhaps a bacteria not a yeast. If it persists or causes irritation, itching, or burning see your doctor for evaluation and treatment. Good luck.
Dr. Joy Jackson
Dr. Joy Jackson
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors